Alert archive / Wisconsin / Tornado Warnings in 2024
Tornado Warning 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Apr 27, 2024, 6:40 PM CDT for Green County, Wisconsin. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2024, 6:40 PM CDT (23:40 UTC)
- Expired
- Apr 27, 2024, 6:56 PM CDT
- In force
- 16 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Green County, WI
The radar
The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 6:51 PM CDT | HAIL 1 | Monticello, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
766
WFUS53 KMKX 272340
TORMKX
WIC045-280015-
/O.NEW.KMKX.TO.W.0011.240427T2340Z-240428T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
640 PM CDT Sat Apr 27 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
East central Green County in south central Wisconsin...
* Until 715 PM CDT.
* At 639 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Monticello, or near Monroe, moving east at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Monticello, Albany, and Attica.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4265 8970 4273 8973 4279 8937 4264 8937
TIME...MOT...LOC 2339Z 260DEG 28KT 4269 8965
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
CMILLER1 follow-up statement
826 WWUS53 KMKX 272356 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 656 PM CDT Sat Apr 27 2024 WIC045-280005- /O.CAN.KMKX.TO.W.0011.000000T0000Z-240428T0015Z/ Green WI- 656 PM CDT Sat Apr 27 2024 ...THE TORNADO WARNING FOR EAST CENTRAL GREEN COUNTY IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Tornado Watch remains in effect until midnight CDT for south central Wisconsin. Remember, a Severe Thunderstorm Warning still remains in effect for northern portions of Green County for large hail and damaging winds. LAT...LON 4265 8970 4273 8973 4279 8937 4264 8937 TIME...MOT...LOC 2352Z 260DEG 28KT 4271 8948 $$ CMILLER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:11 PM CDT, 29 minutes earlier. Its key messages:
- A tornado watch has been issued for Green, Iowa, and Lafayette Counties until 12:00 AM tonight.
- Scattered storms are still expected to develop along a weak cold front late this afternoon and evening. A few of these storms may become severe with large hail and damaging winds, but cannot rule out a tornado or two.
- Rounds of showers and storms are expected from this evening through late Sun nt. The flash flood threat will remain low but local urban and small stream flooding is more probable.
Area forecast discussion, Apr 27, 6:11 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
611 PM CDT Sat Apr 27 2024
.KEY MESSAGES...
- A tornado watch has been issued for Green, Iowa, and Lafayette
Counties until 12:00 AM tonight.
- Scattered storms are still expected to develop along a weak
cold front late this afternoon and evening. A few of these
storms may become severe with large hail and damaging winds,
but cannot rule out a tornado or two.
- Rounds of showers and storms are expected from this evening
through late Sun nt. The flash flood threat will remain low
but local urban and small stream flooding is more probable.
&&
.NEW MESOSCALE UPDATE...
Issued 551 PM CDT Sat Apr 27 2024
...TORNADO WATCH 150 IN EFFECT UNTIL 12 AM SATURDAY FOR GREEN,
IOWA, AND LAFAYETTE COUNTIES...
In coordination with the Storm Prediction Center and neighboring
offices, Tornado Watch 150 has been issued until midnight
tonight for Iowa, Green, and Lafayette Counties in southwestern
Wisconsin. Showers and thunderstorms have developed near and
southeast of a slow-moving cold front in these locations. Recent
radar and satellite trends point toward the aforementioned
storms being some of the strongest in the region, which is
likely a testament to enhanced lift in the southwestern WI near-
storm environment thanks to the surface front. East-northeast
movement will take this area of convection off the surface
front/greatest surface lift through the near-term, so how long
the aforementioned updraft trends will persist remains
uncertain. Nevertheless, the approach of the frontal boundary
from the northwest will support additional convective
development through this evening. 35-40+ knots of effective bulk
shear will support organized clusters capable of large hail and
damaging winds, though isolated spin up tornadoes will also be
possible, particularly in any cell mergers or storms that can
become dominant. We will continue to monitor trends closely
through the next several hours. Stay weather aware across
southwestern Wisconsin through this evening, and have multiple
ways to receive warning information.
Quigley
&&
.SHORT TERM...
Issued 345 PM CDT Sat Apr 27 2024
Tonight through Monday:
A Wind Advisory remains in effect until 4 PM CDT for east
central and far ern WI as the LLJ has been slow to exit. A
weakening trend in the pressure and wind fields is expected by
late this afternoon into the early evening.
Cumulus to cumulus congestus are lined up along and east of a
weak cold front over ern IA to sw WI and the Madison area. Brief
convection has been occurring over ern IA into nw IL early this
afternoon. Despite shortwave ridging aloft and weakening
pressure and wind fields into this evening, the CAMs and current
activity suggest convective initiation will occur along the
front from mid to late afternoon and evening. MLCAPE will range
from 1500-2000 J/kg with effective shear of 30-40 kts during
this time. The 0-3 KM hodographs remain fairly straight for any
cells on the front but some 0-1 KM clockwise turning is observed
east of the front. Thus a small tornado threat remains with
better probs for large hail and strong wind gusts. Since the
deep layer shear is parallel to the front, a broken line of
storms may seed each other resulting in greater pcpn efficiency
and a more solid line of storms. However, at this time the QLCS
threat is low as 0-3 km shear is parallel to the front and
weakening into the evening. For late evening into the overnight
it is possible an area of convection currently moving into srn
IA could clip srn WI. There would at least be a small SVR threat
with this activity as well.
The cold front will stall over far nrn IL on Sunday while low
pressure over the central Great Plains tracks to wrn IA. A broad
area of 850-700 MB warm, moist advection is expected on Sunday
with soundings closer to moist adiabatic and very minor elevated
CAPE. Most areas over srn WI will likely see some rainfall.
For Sun nt the occluded low will move toward sw MN while its
warm front will lift nwd through srn WI. Meanwhile, a shortwave
trough rotating around the large upper low will swing newd from
the srn Great Plains into the srn Great Lakes. There will be a
heavy round of convection with this feature but it may only clip
se WI. Overall the heavy rain threat and any flooding will
remain localized tnt-Sun nt.
The occluded front will then pass Mon AM while the low pressure
area tracks from se MN to wrn Lake Superior. Mild temps are
still expected with a few lingering showers possible. Another
cold front will pass in the afternoon but still just a few
showers.
Gehring
&&
.LONG TERM...
Issued 345 PM CDT Sat Apr 27 2024
Monday night through Saturday:
Westerly winds diminish Monday night as low pressure finally
departs the region. Winds then shift to become southerly and gusty
on Tuesday as a low pressure system develops in Alberta and the
northern Plains and progresses southeastward into the Upper
Midwest overnight Tuesday into Wednesday. A cold frontal feature
will sink through the region on Wednesday, leading to shower and
thunderstorm potential and westerly winds. An additional low
pressure system may develop in the central Plains and follow along
the remaining frontal boundary on Thursday, leading to additional
shower and thunderstorm chances. Generally expecting to be within
the warm sector, but a change in low pressure intensity is still
possible at this time frame and may result in cooler conditions
and less thunderstorm chances.
Model discrepancy increases going into Saturday, with GFS and
Canadian indicating low pressure progressing into Canada Saturday
morning, while the Euro keeps the system lingering and stalling
over the Great Lakes.
MH
Gehring
&&
.AVIATION...
Issued 345 PM CDT Sat Apr 27 2024
Sct-bkn035-045 cumulus and cumulus congestus this afternoon and
evening with scattered to numerous storms developing over srn
WI. The passage of a cold front late tonight will then result in
a moist enely flow and low stratus development. MVFR Cigs will
develop by early morning Sunday then fall below 1 kft for the
remainder of the day. Some fog development will also occur
during this time. Rounds of showers and storms will also
continue on Sunday.
Gehring
&&
.MARINE...
Issued 345 PM CDT Sat Apr 27 2024
Low pressure around 29.5 inches over Lake Superior will continue
to gradually weaken as it moves into Ontario this evening. Gusty
south winds are expected across Lake Michigan this afternoon,
with a few gusts approaching or reaching gale force, especially in
the northeast portion of the lake. Areas of dense fog may
redevelop this evening over the northern portion of the lake as
the winds become lighter, while dense fog may form over the
southern portion of the lake late tonight into Sunday.
Winds will then gradually shift from southwest to northerly
tonight as a cold front tracks south, but southerly winds will
continue over far southern Lake Michigan as the front stalls.
Brisk northeast winds will then prevail over central Lake Michigan
on Sunday with lighter winds in the north, and variable winds in
the south where the stalled front remains. Modest east to
southeast winds will then develop over all of the lake Sunday
night as the stalled front moves north as a warm front. Brisk east
winds, possibly reaching gale force, are expected over the
northern tip of the lake late Sunday night into Monday morning.
Breezy south winds will develop over the remainder of the lake on
Monday.
Rounds of showers and thunderstorms are expected tonight into
Monday morning. A few of these storms could produce locally gusty
winds and hail.
Gehring
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 7 PM
Monday.
Dense Fog Advisory...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ868 until 1 AM Sunday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Apr 27, 4:47 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 447 PM CDT Sat Apr 27 2024 WIZ046-047-051-052-056>060-062>072-282200- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 447 PM CDT Sat Apr 27 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Thunderstorms are expected to develop this afternoon into this evening. Hail, damaging wind gusts, and isolated tornadoes are all possible. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Additional rounds of thunderstorms are expected Sunday and Sunday night. There is only a marginal threat for these storms to become severe. Localized heavy rain may result in urban and small stream flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed at times this weekend, especially this afternoon and evening. LMZ643>646-282200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 447 PM CDT Sat Apr 27 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Small Craft Advisory is in effect for gusty southwest winds into the early evening. and building waves. Brisk northeast winds will then develop toward sunrise Sunday. Scattered thunderstorms are expected tonight and may be strong to severe. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Small Craft Advisory continues Sunday into Monday for breezy winds and high waves. Additional rounds of thunderstorms are expected Sunday and Sunday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-282200- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 447 PM CDT Sat Apr 27 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Showers and thunderstorms are expected tonight. Some storms may be strong to severe. Wind gusts may approach or reach gale force late this afternoon, especially over the northern half of the lake. Areas of dense fog may redevelop over the northern half of the lake this evening and over the southern half of the lake late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Additional rounds of thunderstorms are expected Sunday into Monday. Areas of dense fog is possible on Sunday. www.weather.gov/mkx
In the hours before
Special weather statement, Apr 27, 5:05 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
505 PM CDT Sat Apr 27 2024
WIZ063-064-272230-
Jefferson WI-Dane WI-
505 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL DANE AND NORTHERN
JEFFERSON COUNTIES THROUGH 530 PM CDT...
At 505 PM CDT, Doppler radar was tracking a strong thunderstorm over
Deerfield, or 7 miles west of Lake Mills, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Watertown, Lake Mills, Johnson Creek, Deerfield, Cambridge, Lake
Ripley, Ixonia, Milford, Pipersville, Hubbleton, and Lake Lac La
Belle.
This includes the following highways...
Interstate 94 between mile markers 251 and 275.
Wisconsin Highway 26 between mile markers 31 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4307 8915 4320 8890 4320 8854 4309 8854
4299 8910
TIME...MOT...LOC 2205Z 243DEG 37KT 4305 8904
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CMILLERLocal storm report, Apr 27, 5:35 PM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
535 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM Hail Lake Mills 43.07N 88.91W
04/27/2024 M0.25 Inch Jefferson WI Trained Spotter
&&
TPLocal storm report, Apr 27, 5:37 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
537 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM Hail 2 WSW Watertown 43.18N 88.75W
04/27/2024 M0.50 Inch Jefferson WI NWS Employee
Reports of dime and pea sized hail.
&&
TPSpecial weather statement, Apr 27, 5:52 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
552 PM CDT Sat Apr 27 2024
WIZ058-059-272330-
Dodge WI-Washington WI-
552 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WASHINGTON AND
SOUTHEASTERN DODGE COUNTIES THROUGH 630 PM CDT...
At 551 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hartford, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
West Bend, Hartford, Jackson, Slinger, Newburg, Iron Ridge, Addison,
Rubicon, Woodland, Neosho, Fillmore, Allenton, Keowns, Nabob, and
Saint Lawrence.
This includes the following highways...
Interstate 41 between mile markers 64 and 74.
U.S. Highway 45 between mile markers 64 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4336 8806 4325 8851 4340 8854 4354 8805
TIME...MOT...LOC 2251Z 241DEG 36KT 4332 8846
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
HALBACHSpecial weather statement, Apr 27, 5:53 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
553 PM CDT Sat Apr 27 2024
WIZ067-068-272345-
Green WI-Lafayette WI-
553 PM CDT Sat Apr 27 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL LAFAYETTE AND
NORTHWESTERN GREEN COUNTIES THROUGH 645 PM CDT...
At 553 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Darlington, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Darlington, New Glarus, Monticello, Benton, Argyle, Blanchardville,
Wiota, Elk Grove, Fayette, Lamont, Calamine, Lead Mine, Jordan
Center, Yellowstone Lake St Park, and Woodford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4272 9040 4285 8965 4267 8953 4256 9040
TIME...MOT...LOC 2253Z 252DEG 27KT 4270 9004
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CMILLERSpecial weather statement, Apr 27, 6:15 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
615 PM CDT Sat Apr 27 2024
WIZ052-280000-
Sheboygan WI-
615 PM CDT Sat Apr 27 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SHEBOYGAN COUNTY
THROUGH 700 PM CDT...
At 614 PM CDT, Doppler radar was tracking a strong thunderstorm near
Random Lake, or 8 miles east of Kewaskum, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Cascade, Adell, Waldo, Silver
Creek, Beechwood, Gibbsville, Batavia, Hingham, and Haven.
This includes Interstate 43 between mile markers 111 and 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4354 8780 4354 8816 4364 8816 4386 8773
4379 8773 4376 8770 4370 8771 4368 8770
TIME...MOT...LOC 2314Z 237DEG 43KT 4354 8807
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HALBACHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 11:03 AM CDT | Marine Dense Fog Advisory | MKX | 14 hr | |
| Apr 27, 12:28 PM CDT | Wind Advisory | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more | 4 hr |
| Apr 27, 3:54 PM CDT | Special Weather Statement | MKX | Rock | 36 min |
| Apr 27, 5:03 PM CDT | Special Weather Statement | MKX | Lafayette | 27 min |
| Apr 27, 5:05 PM CDT | Special Weather Statement | MKX | Jefferson | 25 min |
| Apr 27, 5:17 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 43 min |
| Apr 27, 5:20 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 29 min |
| Apr 27, 5:52 PM CDT | Special Weather Statement | MKX | Washington | 38 min |
| Apr 27, 5:53 PM CDT | Special Weather Statement | MKX | Green, Lafayette | 52 min |
| Apr 27, 6:07 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 53 min |
| Apr 27, 6:15 PM CDT | Special Weather Statement | MKX | Sheboygan | 45 min |
| Apr 27, 6:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 67 min |
| Apr 27, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Green | 51 min |
| Apr 27, 6:58 PM CDT | Special Marine Warning | MKX | 35 min |
Nearby
Tornado Warnings in Wisconsin, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.